# SDR AWXA0001765

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT CRACKED AT 3 FASTENER HOLES AT WBL 253-257.  REMOVED CRACKED AREA AND INSTALLED REPAIR DOUBLER IAW SRM 57-43-01.
